# SDR DXTA2024010810552

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0365
- Aircraft time: 184 hours, 110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EMERG LIGHT: DURING PRE FLIGHT TURNED ON THE EMER LTS TO ON AND THE LAV TOE KICK LIGHT DID NOT ILLUMINATE.  POWERED UP AC AND TURNED EMER LIGHTS ON LAV TOE KICK LIGHT WAS INOP. GAINED ACCESS TO LAV TOE KICK LIGHT ASSEMBLY AND FOUND IT WASNT PLUGED IN PROPERLY. RRESECURED LAV TOE KICK LIGHT CONNECTIONS OPS CHECK GOOD. CLOSED ACCESS IAW CE 680A AMM 33-50-00
